RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 3, Pages 465–467 (Mi mz4530)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

On the Number of Eigenvalues for a Gibbs Ensemble of Self-Adjoint Operators

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

Keywords: Gibbs ensemble, self-adjoint operator, Hilbert space

DOI: https://doi.org/10.4213/mzm4530

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:3, 424–427

Bibliographic databases:

Received: 07.10.2007

Citation: V. P. Maslov, “On the Number of Eigenvalues for a Gibbs Ensemble of Self-Adjoint Operators”, Mat. Zametki, 83:3 (2008), 465–467; Math. Notes, 83:3 (2008), 424–427

Citation in format AMSBIB
\Bibitem{Mas08}
\by V.~P.~Maslov
\paper On the Number of Eigenvalues for a Gibbs Ensemble of Self-Adjoint Operators
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 3
\pages 465--467
\mathnet{http://mi.mathnet.ru/mz4530}
\crossref{https://doi.org/10.4213/mzm4530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2423942}
\zmath{https://zbmath.org/?q=an:1155.82005}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 3
\pages 424--427
\crossref{https://doi.org/10.1134/S0001434608030127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255998600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43749099861}


Linking options:
  • http://mi.mathnet.ru/eng/mz4530
  • https://doi.org/10.4213/mzm4530
  • http://mi.mathnet.ru/eng/mz/v83/i3/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maslov V.P., “Ideal gas/liquid transition as a generalization of the problem of “partitio numerorum””, Russ. J. Math. Phys., 19:4 (2012), 484–498  crossref  mathscinet  zmath  isi  elib  scopus
    2. V. P. Maslov, “Effect of a measuring instrument in the “Bose condensate” of a classical gas in a phase transition and in experiments with negative pressure”, Theoret. and Math. Phys., 175:1 (2013), 526–558  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Maslov V.P., “Distribution Corresponding To Classical Thermodynamics”, Phys. Wave Phenom., 23:2 (2015), 81–95  crossref  isi  elib  scopus
    4. Maslov V.P., “Van der Waals Equation From the Viewpoint of Probability Distribution and the Triple Point as the Critical Point of the Liquid-To-Solid Transition”, Russ. J. Math. Phys., 22:2 (2015), 188–200  crossref  mathscinet  zmath  isi  elib  scopus
    5. Hashimoglu I., “Asymptotics of the number of eigenvalues of one-term second-order operator equations”, Adv. Differ. Equ., 2015, 335  crossref  mathscinet  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:377
    Full text:350
    References:56
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020